Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A min-max version of Dijkstra's algorithm with application to perturbed optimal control problems

Title data

Lossow, Marcus von:
A min-max version of Dijkstra's algorithm with application to perturbed optimal control problems.
In: Proceedings in Applied Mathematics and Mechanics. Vol. 7 (2007) Issue 1 . - pp. 4130027-4130028.
ISSN 1617-7061
DOI: https://doi.org/10.1002/pamm.200700646

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue: Sixth International Congress on Industrial Applied Mathematics (ICIAM07) and GAMM Annual Meeting, Zürich 2007
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 04 Mar 2021 07:21
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63644